Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4142
Title: The Geometry of Statistical Models for Two-Way Contingency Tables with Fixed Odds Ratios
Authors: Carlini, Enrico
Rapallo, Fabio
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Enrico Carlini, Fabio Rapallo, "The Geometry of Statistical Models for Two-Way Contingency Tables with Fixed Odds Ratios", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 71-84.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
We study the geometric structure of the statistical mod-
els for two-by-two contingency tables. One or two odds ratios are
fixed and the corresponding models are shown to be a portion of
a ruled quadratic surface or a segment. Some pointers to the
general case of two-way contingency tables are also given and an
application to case-control studies is presented.
Type: Article
URI: http://hdl.handle.net/10077/4142
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
CarliniRapalloRendMat37.pdf130.77 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

860
Last Week
9
Last month
0
checked on Jun 15, 2021

Download(s) 50

418
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.